# SDR UPS99229610

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:SI, AIR TURNBACK AT 0100 UTC UPON GEAR RETRACTION, GEAR LEVER WOULD NOT MOVE PAST OFF POSITION.  ALSO, I/B ANTISKID RELEASE REMAINED ON IN FLIGHT WITH GEAR HANDLE IN DOWN/IN POSITION.  REMOVED, CLEANED CONNECTOR AND RE-INSTALLED ANTISKID CONTROL BOX.  REMOVED AND REPLACED NLG SAFETY SWITCH PER 727 MM 32-09-211.  PERFORMED OPERATION CHECK OF ANTISKID SYS CHECK GOOD PER 32-42-00.  FUNCTIONAL TESTED GEAR SAFETY SENSOR (SWITCH) GOOD PER 32-21-11.  ADJUSTED AND RIGGED NLG PISTON POSITION CABLES PER 727 MM 32-51-00.
